Home / Regular Issue / JTAS Vol. 8 (1) Apr. 1985 / PERT-0280-1985


Convergence of the Variable Order and Variable Stepsize Direct Integration Methods for the Solution of the Higher Order Ordinary Differential Equations

Mohamed Suleiman

Pertanika Journal of Tropical Agricultural Science, Volume 8, Issue 1, April 1985

Keywords: Convergence; higher order ordinary differential equations (ODEs); Direct Integration (DI) methods; predicted and corrected values; integration coefficients; variable order and stepsize

Published on:

The DI methods for directly solving a system of a general higher order ODEs are discussed. The convergence of the constant stepsize and constant order formulation of the DI methods is proven first before the convergence for the variable order and stepsize case.

ISSN 1511-3701

e-ISSN 2231-8542

Article ID


Download Full Article PDF

Share this article

Recent Articles